# SDR SWAA093473

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 53,486 hours, 45,811 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 6959802
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  SPV CHECK, FOUND LT WING UPPER STRINGER FITTING CRACKED AT STA 583, STR 10.  REPAIRED FITTING PER AAR EA.
